Singular integrals on homogeneous spaces and some problems of classical analysis
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 25 (1971) no. 4, p. 575-648
@article{ASNSP_1971_3_25_4_575_0,
     author = {Kor\'anyi, Adam and V\'agi, Stephen},
     title = {Singular integrals on homogeneous spaces and some problems of classical analysis},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {4},
     year = {1971},
     pages = {575-648},
     zbl = {0291.43014},
     mrnumber = {463513},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_4_575_0}
}
Korányi, A.; Vági, S. Singular integrals on homogeneous spaces and some problems of classical analysis. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 25 (1971) no. 4, pp. 575-648. http://www.numdam.org/item/ASNSP_1971_3_25_4_575_0/

[1] A. Benedek, A.P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. U. S. A. 53 (1965), 1092-1099. | MR 177312 | Zbl 0151.16901

[2] A.P. Calderón, A general ergodic theorem, Ann. of Math. 58 (1953), 182-191. | MR 55415 | Zbl 0052.11903

[3] A.P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. | MR 52553 | Zbl 0047.10201

[4] A.P. Calderón and A. Zygmund, Singular integral operators and differential equations, Am. J. Math. 79 (1957), 901-921. | MR 100768 | Zbl 0081.33502

[5] M. Cotlar, A unified theory of Hilbert transforms and ergodic thaorems, Revista Mate matica Cuyana 1 (1955), 41-55. | MR 84632 | Zbl 0071.33301

[6] M. Cotlar, Condioiones de continuidad de operadores potenciales y de Hilbert, Cursos y-seminarios de matemática, Universidad Nacional de Buenos Aires, 1959. | MR 116190 | Zbl 0094.10101

[7] R.E. Edwards and E. Hewitt, Pointwise limits of convolution operators, Acta Math 113 (1965), 181-218. | MR 177259 | Zbl 0161.11104

[8] P.R. Garabedian, Partial differential equations, Jobn Wiley & Sons, New York, 1964. | MR 162045 | Zbl 0124.30501

[9] G. Gasper, On the Littlewood-Paley g-function and the Lusin S-function, Trans. Amer. Math. Soc. 134 (1968), 385-403. | MR 235138 | Zbl 0169.13402

[10] Gong Sheng and Sun Ji-Guang, Integrals of Cauchy type in several complex variables. I. Integrals of Cauchy type on a hypersphere, Chinese Math. 7 (1965), 138-151. | MR 193272 | Zbl 0156.30401

[11] L. Hörmander, Estimates for translation invariant operators in L-P spaces, Acta Math. 104 (1960), 93-139. | MR 121655 | Zbl 0093.11402

[12] J. Horváth, Sur les fonctions conjuguées à plusieurs variables, Nederl. Akad. Wetensch. Proc. Ser. A. 56 (1953), 17-29. | MR 53276 | Zbl 0050.10501

[13] A.W. Knapp and E.M. Stein, Singular integrals and the principal series, Proc. Nat. Acad. Sci. U. S. A. 63 (1969), 281-284. | MR 263989 | Zbl 0181.12501

[14] A. Korányi, The Poisson integral for generalized halfplanes and bounded symmetric domains, Ann. of Math. 82 (1965), 332-350. | MR 200478 | Zbl 0138.06601

[15] A. Korányi, Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507-516. | MR 277747 | Zbl 0174.38801

[16] A. Korányi and S. Vági, Intégrales singuliéres sur certains espaces homogènes, C. R. Acad. Sci. Paris 268 (1969), 765-768. | MR 286944 | Zbl 0175.14901

[17] A. Koráknyi, S. Vági and G.V. Welland, Remarks on the Cauchy integral and the conjugate function in generalized half planes, J. of Math. and Mechanics 19 (1970), 1069-1081. | MR 265626 | Zbl 0197.36002

[18] B. Muckfnhoupt and E.M. Stein, Classical expansions and their relation to oonjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. | MR 199636 | Zbl 0139.29002

[19] C. Müller, Spherical harmonics, Lecture Notes in Mathematics, No. 17. Springer, 1966. | MR 199449

[20] N.M. Rivière, On singular integrals, Bull. Amer. Math. Soc. 75 (1969), 843-847. | MR 243389 | Zbl 0183.11801

[21] S. Vági, On multipliers and singular integrals in Lp spaces of vector valued functions. Thesis, University of Chicago, 1965.

[22] G. Weiss, Análisis armónico en varias variables. Teoría de los espacios HP. Cursos y seminarios de matemática, Universidad de Buenos Aires, 1960. | MR 139902 | Zbl 0100.10501

[23] N.J. Weiss, An isometry of HP-spaces, Proc. Amer. Math. Soc. 19 (1968), 1083-1086. | MR 230931 | Zbl 0192.43903

[24] E.H. Zarantello, The Riesz transform, Univ. of Wisconsin Math. Res. Center, Techical summary reports # 185, and # 186, (1961).